New unbiased H infinity functional filters designs for discrete‐time linear systems

Montassar Ezzine (Ecole Nationale d'Ingénieurs de Monastir, Monastir, Tunisia Centre de Recherche en Automatique de Nancy, Nancy‐Université, Cosnes et Romain, France)
Mohamed Darouach (Centre de Recherche en Automatique de Nancy, IUT de Longwy, Nancy‐Université, Cosnes et Romain, France)
Harouna Souley Ali (Centre de Recherche en Automatique de Nancy, IUT de Longwy, Nancy‐Université, Cosnes et Romain, France)
Hassani Messaoud (Ecole Nationale d'Ingénieurs de Monastir, Monastir, Tunisia)

International Journal of Intelligent Computing and Cybernetics

ISSN: 1756-378X

Publication date: 23 August 2011

Abstract

Purpose

The purpose of this paper is to propose solutions for both discrete‐time and frequency‐domain designs of unbiased H functional filters for discrete‐time linear systems affected by bounded norm energy disturbances.

Design/methodology/approach

The discrete‐time procedure design is based on the unbiasedness of the functional filter using a Sylvester equation; then the problem is expressed in a singular system one and is solved in terms of linear matrix inequalities (LMIs). The frequency procedure design is derived from discrete‐time domain results by defining some useful matrix fraction descriptions and mainly, establishing the useful and equivalent form of the connecting relationship that parameterizes the dynamics behavior between discrete‐time and z‐domain.

Findings

The performance of the proposed approach is illustrated with the aid of a practical example. The proposed methods are easily implementable and concern a more general class of systems, as the transformation of the system in a singular one permits to treat the problem of perturbance advanced.

Originality/value

First, the order of this filter is equal to the dimension of the vector to be estimated, which is benefit in case of control purpose (reduction of time calculation comparing to the full order one). Second, all recent works on the functional filtering consider systems which permit to avoid to have advanced perturbation term in the error dynamics; the authors propose here an approach which resolves the H filtering problem even when the term is present. In addition, it permit to consider more general class of discrete‐time systems. Furthermore, the LMI approaching the discrete‐time case permits to handle with more general problem (H, L2H) than the classical Riccati one.

Keywords

Citation

Ezzine, M., Darouach, M., Souley Ali, H. and Messaoud, H. (2011), "New unbiased H infinity functional filters designs for discrete‐time linear systems", International Journal of Intelligent Computing and Cybernetics, Vol. 4 No. 3, pp. 380-396. https://doi.org/10.1108/17563781111160048

Download as .RIS

Publisher

:

Emerald Group Publishing Limited

Copyright © 2011, Emerald Group Publishing Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.
To rent this content from Deepdyve, please click the button.